# SDR SWIA202504180311

- Difficulty date: March 11, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(MX 29776582 ) PAX DOOR MID DD3 INTERCOSTAL IS CORRODED (C-CHECK RO 04/17/2025)REMOVED AND REPLACED  PAX DOOR MID DD3 INTERCOSTAL REF CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21 AND DWG 601R31702 REV. N COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
